Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Stepanov Vladimir Dmitrievich
(recent publications)
| by years | scientific publications | by types |



   2019
1. V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis”, Math. Notes, 105:1 (2019), 91–103  mathnet  crossref  crossref  isi  elib  scopus
2. Pankaj Jain, Arun Pal Singh, Monika Singh, Vladimir D. Stepanov, “Sawyer's duality principle for grand Lebesgue spaces”, Math. Nachr., 292:4 (2019), 841–849  mathnet  crossref  isi  scopus
3. V. D. Stepanov, G. È. Shambilova, “On bilinear weighted inequalities with Volterra integral operators”, Dokl. Akad. Nauk, 486:4 (2019), 416–420  mathnet  crossref  elib

   2018
4. L. A. Aksent'ev, A. I. Aptekarev, A. M. Bikchentaev, V. V. Goryainov, V. N. Dubinin, A. M. Elizarov, I. R. Kayumov, A. Laptev, S. R. Nasyrov, D. V. Prokhorov, A. G. Sergeev, V. D. Stepanov, “Farit Gabidinovich Avkhadiev (on his 70th birthday)”, Russian Math. Surveys, 73:1 (2018), 181–185  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
5. V. D. Stepanov, G. E. Shambilova, “Reduction of weighted bilinear inequalities with integration operators on the cone of nondecreasing functions”, Siberian Math. J., 59:3 (2018), 505–522  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 2)
6. V. D. Stepanov, G. E. Shambilova, “On Weighted Iterated Hardy-Type Operators”, Anal. Math., 44:2 (2018), 273–283  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)
7. V. D. Stepanov, E. P. Ushakova, “Hardy-Steklov Operators and Duality Principle in Weighted Sobolev Spaces of the First Order”, Dokl. Math., 97:3 (2018), 232–235  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
8. V. D. Stepanov, G. È. Shambilova, “Iterated Integral Operators on the Cone of Monotone Functions”, Math. Notes, 104:3 (2018), 443–453  mathnet  crossref  crossref  mathscinet  mathscinet  isi (cited: 1)  elib  scopus
9. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, Dokl. Math., 98:1 (2018), 373–376  mathnet  crossref  crossref  zmath  isi  elib  elib  scopus
10. P. Jain, A. P. Singh, M. Singh, V. D. Stepanov, “Sawyer duality principle in grand Lebesgue spaces”, Dokl. Math., 97:1 (2018), 18–19  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)
11. Math. Notes, 104:6 (2018), 823–832  mathnet  crossref  crossref  isi  scopus
12. P. Jain, S. Kanjilal, V. D. Stepanov, E. P. Ushakova, Dokl. Math., 98:3 (2018), 634–637  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2017
13. Dmitrii V. Prokhorov, Vladimir D. Stepanov, Elena P. Ushakova, “On associate spaces of weighted Sobolev space on the real line”, Math. Nachr., 290:5 (2017), 890–912  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 5)  elib  scopus (cited: 5)
14. V. D. Stepanov, G. E. Shambilova, “On the boundedness of quasilinear integral operators of iterated type with Oinarov's kernels on the cone of monotone functions”, Eurasian Math. J., 8:2 (2017), 47–73  mathnet (cited: 2)  mathscinet  isi (cited: 2)  scopus (cited: 2)
15. V. D. Stepanov, G. È. Shambilova, “On bilinear weighted inequalities on the cone of nondecreasing functions”, Dokl. Math., 96:3 (2017), 631–635  mathnet  crossref  crossref  zmath  isi (cited: 1)  elib  scopus (cited: 1)
16. V. D. Stepanov, G. È. Shambilova, “Boundedness of quasilinear integral operators of iterated type with Oinarov’s kernel on the cone of monotone functions”, Dokl. Math., 96:1 (2017), 315–320  mathnet  crossref  crossref  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2016
17. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “On weighted Sobolev spaces on the real line”, Dokl. Math., 93:1 (2016), 78–81  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  elib  scopus (cited: 4)

   2018
18. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Integral Operators”, Proc. Steklov Inst. Math., 300, suppl. 2 (2018), 1–112  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 3)

   2016
19. D. V. Prokhorov, V. D. Stepanov, “Weighted inequalities for quasilinear integral operators on the semi-axis and applications to Lorentz spaces”, Sb. Math., 207:8 (2016), 1159–1186  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 11)  elib  elib  scopus (cited: 7)
20. V. D. Stepanov, G. E. Shambilova, “Boundedness of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 57:5 (2016), 884–904  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 5)
21. Lars-Erik Persson, Guldarya E. Shambilova, Vladimir D. Stepanov, “Weighted Hardy type inequalities for supremum operators on the cones of monotone functions”, J. Inequal. Appl., 2016, 237  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 2)
22. V. D. Stepanov, G. È. Shambilova, “Boundedness of a class of quasilinear operators on the cone of monotone functions”, Dokl. Math., 94:3 (2016), 697–702  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2015
23. V. D. Stepanov, “On Optimal Banach Spaces Containing a Weight Cone of Monotone or Quasiconcave Functions”, Math. Notes, 98:6 (2015), 957–970  mathnet  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 1)
24. L.-E. Persson, G. E. Shambilova, V. D. Stepanov, “Hardy-type inequalities on the weighted cones of quasi-concave functions”, Banach J. Math. Anal., 9:2 (2015), 21–34  mathnet (cited: 3)  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 7)  scopus (cited: 11)
25. Simon P. Eveson, Vladimir D. Stepanov, Elena P. Ushakova, “A duality principle in weighted Sobolev spaces on the real line”, Math. Nachr., 288:8 (2015), 877–897  mathnet (cited: 2)  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 2)  scopus (cited: 8)
26. V. D. Stepanov, “On optimal Banach spaces containing a weighted cone of monotone or quasi-concave functions”, Dokl. Math., 92:2 (2015), 545–547  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

   2014
27. D. V. Prokhorov, V. D. Stepanov, “Estimates for a class of sublinear integral operators”, Dokl. Math., 89:3 (2014), 372–377  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 11)  scopus (cited: 7)
28. L. Persson-E., O. V. Popova, V. D. Stepanov, “Weighted Hardy-type inequalities on the cone of quasi-concave functions”, Math. Inequal. Appl., 17:3 (2014), 879–898  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
29. A. Gogatishvili, L. Persson-Erik, V. D. Stepanov, P. Wall, “Some scales of equivalent conditions to characterize the Stieltjes inequality: the case $q<p$”, Math. Nachr., 287:2-3 (2014), 242–253  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 4)
30. V. D. Stepanov. G. E. Shambilova, “Weight boundedness of a class of quasilinear operators on the cone of monotone functions”, Dokl. Math., 90:2 (2014), 569–572  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 3)

   2013
31. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 39)  elib (cited: 8)  elib (cited: 8)  scopus (cited: 25)
32. D. V. Prokhorov, V. D. Stepanov, “On weighted Hardy inequalities in mixed norms”, Proc. Steklov Inst. Math., 283 (2013), 149–164  mathnet  crossref  crossref  mathscinet  isi (cited: 22)  elib
33. D. V. Prokhorov, V. D. Stepanov, “Weighted estimates for a class of sublinear operators”, Dokl. Math., 88:3 (2013), 721–23  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 15)  scopus (cited: 11)
34. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for operators on the cones of monotone functions”, J. Math. Anal. Appl., 405:1 (2013), 156–172  mathnet  crossref  mathscinet  zmath  isi (cited: 19)  elib (cited: 11)  scopus (cited: 19)

   2012
35. A. Gogatishvili, L.-E. Persson, V. D. Stepanov, P. Wall, “On scales of equivalent conditions characterizing weighted Stieltjes inequality”, Dokl. Math., 86:3 (2012), 738–739  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
36. A. Gogatishvili, V. D. Stepanov, “Integral operators on cones of monotone functions”, Dokl. Math., 86:2 (2012), 650–653  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
37. A. Gogatishvili, V. D. Stepanov, “Operators on cones of monotone functions”, Dokl. Math., 86:1 (2012), 562–565  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 6)  scopus (cited: 5)
38. V. D. Stepanov, “Spectral theory, function spaces and inequalities”, Oper. Theory: Adv. Appl., 219, Birkhäuser/Springer Basel AG, Basel, 2012, 233–242  mathnet  mathscinet  zmath  isi  scopus (cited: 4)

   2011
39. Doklady Mathematics, 84:1 (2011), 457–458  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 2)
40. V. D. Stepanov, S. Yu. Tikhonov, “Two power-weight inequalities for the Hilbert transform on the cones of monotone functions”, Complex Var. Elliptic Equ., 56:10-11 (2011), 1039–1047  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 4)  scopus (cited: 4)
41. Doklady Mathematics, 83:2 (2011), 241–242  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)

   2010
42. L. Persson-Erik, O. V. Popova, V. D. Stepanov, “Two-sided Hardy-type inequalities for monotone functions”, Complex Var. Elliptic Equ., 55:8-10 (2010), 973–989  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 6)
43. V. D. Stepanov, E. P. Ushakova, “Kernel operators with variable intervals of integration in Lebesgue spaces and applications”, Math. Inequal. Appl., 13:3 (2010), 449–510  mathscinet  zmath  isi (cited: 31)  elib (cited: 25)  scopus (cited: 31)
44. V. D. Stepanov, E. P. Ushakova, “On boundedness of a certain class of Hardy-Steklov type operators in Lebesgue spaces”, Banach J. Math. Anal., 4:1 (2010), 28–52  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 7)  scopus (cited: 9)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019